# SDR R61A201809120950

- Difficulty date: August 22, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000148
- Aircraft time: 29,017 hours, 18,353 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, RIGHT HORIZONTAL STAB RIB 11 CRACK. REMOVED AND REPLACED RIB 11A ON RT HORIZONTAL STAB REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
